# SDR C8GA20090245

- Difficulty date: July 31, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Web
- Part number: 2024T3
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE NR 3 ENGINE NOSE COWL INTERIOR WEB IS CRACKED AT THE 7 O'CLOCK POSITION.  REMOVED WEB AND FABRICATED NEW FROM 2024 T3 .032" DIM 13" X 36".  INSTALLED WEB, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
